Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Mild fever. History of tonsils and sinus. On agithromycin 250 mg and antibiotics. Any solution for this?


I am 29 years old and an old case of tonsilitis. I keep getting it back along with sinusitis sometimes.

I recently in second half of Jan 2013 took a course of agithromycin (250 mg) and 2 continuous courses of some 500 mg antibiotics. In the past i never had relief with an antibiotic below 650 mg in strength. I have been prescribed antibiotics too many times and too frequently. Just after 1 or 1.5 months after finishing the 3 courses of antibiotics I started feeling the pain again in my throat and I can see swelling in my throat. There's mild fever from last 3 days. I am really fed up of visiting ENTs and general physicians. Do I need another round of antibiotics to get out of pain again? Is tonsillectomy the only solution left for me.

Please advise.

Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
if you have so much recurence and you have to depend on so many antibiotics then go for surgery instead of having side effects of recurent antibiotic taking
you go for one course of antibiotics
i suggest you to try injection penidura (long acting penicillins)
get 3 injections after 1 month duration
these can be injected after testing its senstivity
normally these suits
if you still have recurences go in for surgery
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor